Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2016, 4(1), 23-30
DOI: 10.12691/tjant-4-1-5
Open AccessArticle

An Extended Coupled Coincidence Point Theorem

Esra Yolacan1, Mehmet Kir2, and Hukmi Kiziltunc3

1Republic of Turkey Ministry of National Education, Mathematics Teacher, 60000 Tokat, Turkey

2Department of Civil Engineering, Faculty of Engineering, Şırnak University, 73000, Turkey

3Department of Mathematics, Faculty of Science, Ataturk University, Erzurum, 25240, Turkey

Pub. Date: May 13, 2016

Cite this paper:
Esra Yolacan, Mehmet Kir and Hukmi Kiziltunc. An Extended Coupled Coincidence Point Theorem. Turkish Journal of Analysis and Number Theory. 2016; 4(1):23-30. doi: 10.12691/tjant-4-1-5

Abstract

In this paper, we prove some coupled coincidence point theorem for a pair {F,G} of mappings F,G:C2→C without mixed G-monotone property of F. Our results improve and generalize results given by Karapinar et al. (Arab J Math (2012) 1: 329-339) and Jachymski (Nonlinear Anal. 74, 768-774 (2011)). The theoretic results are also accompanied with suitable example.

Keywords:
coupled coincidence point generalized compatibility ordered set

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Bhaskar, TG, Lakshmikantham, V: Fixed point theorems in partially ordered metric spaces and applications. Nonlinear Anal. 65, 1379-1393 (2006).
 
[2]  Lakshmikantham, V, Ćirić, LB: Coupled .xed point theorems for nonlinear contractions in partially ordered metric spaces. Nonlinear Anal. 70, 4341-4349 (2009).
 
[3]  Hussain et al.: Coupled coincidence point results for a generalized compatible pair with applications. Fixed Point Theory and Applications 2014, 2014: 62.
 
[4]  Choudhury, B, Kundu, A: A coupled coincidence point result in partially ordered metric spaces for compatible mappings. Nonlinear Anal. 73, 2524-2531 (2010).
 
[5]  Karapinar, E, Luong, NV, Thuan, NX: Coupled coincidence point for mixed monotone operators in partially ordered metric spaces. Arab J Math (2012) 1: 329-339.
 
[6]  Jachymski, J: Equivalent conditions for generalized contractions on (ordered) metric spaces. Nonlinear Anal. 74, 768-774 (2011).